# SDR FDEA202411201698

- Difficulty date: November 20, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11F
- Aircraft serial: 48791
- Aircraft time: 73,770 hours, 19,195 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain Line
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYD 3 FAIL ON DESCENT.  EMERGENCY DECLARED.  SYSTEM 3 FOUND EMPTY AT COCKPIT INDICATION AT BLOCK  IN.  OPENED #3 ENGINE FOR POSSIBLE LEAKS AND WHILE DRY MOTORING PER JRH CHAPTER 5 SAW LARGE AMOUNT OF HYDRAULIC FLUID EXITING THE RIGHT FLUID DISCONNECT PANEL SCUPPER DRAIN. INSPECTED PANEL AND FOUND PUMP CASE DRAIN LINE FINGER TIGHT AND WET, TIGHTENED  CASE DRAIN LINE PER AMM 20-40-01-2-0 AND DRY MOTORED AGAIN, LEAK STOPPED AND HYDRAULIC QUANTITY DID NOT DECREASE AS IT DID THE FIRST DRY MOTOR.
